# SDR AWXA200501267

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 69388485
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 DISCOVERED CORROSION ON THE LT AND RT INBOARD MIDFLAP, INBOARD AND OUTBOARD CARRIAGE, INBOARD FORE FLAP SEQUENCE CAM TRACK AT WBL 71L AND 71R.  NO CORROSION REMOVAL LIMITS ARE AVAILABLE FOR CAM TRACK.  MAINTENANCE REMOVED CAM TRACKS AND INSTALLED NEW CAM TRACKS ON THE LT AND RT INBOARD MIDFLAP, INBOARD AND OUTBOARD CARRIAGE, INBOARD FORE FLAP AT WBL 71L AND 71R IAW BOEING 737-300 SRM 20-50-11-2 FIG 202
